Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Koszul complexes and hypersurface singularities

Authors: A. D. R. Choudary and A. Dimca
Journal: Proc. Amer. Math. Soc. 121 (1994), 1009-1016
MSC: Primary 13D40; Secondary 13D25, 14B05, 14J70
MathSciNet review: 1189539
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The behavior of Poincaré series and Betti numbers of complex projective hypersurfaces in terms of their singularities is compared.

References [Enhancements On Off] (What's this?)

  • [D1] Alexandru Dimca, Topics on real and complex singularities, Advanced Lectures in Mathematics, Friedr. Vieweg & Sohn, Braunschweig, 1987. An introduction. MR 1013785
  • [D2] Alexandru Dimca, Betti numbers of hypersurfaces and defects of linear systems, Duke Math. J. 60 (1990), no. 1, 285–298. MR 1047124, 10.1215/S0012-7094-90-06010-7
  • [D3] Alexandru Dimca, On the Milnor fibrations of weighted homogeneous polynomials, Compositio Math. 76 (1990), no. 1-2, 19–47. Algebraic geometry (Berlin, 1988). MR 1078856
  • [D4] Alexandru Dimca, Singularities and topology of hypersurfaces, Universitext, Springer-Verlag, New York, 1992. MR 1194180
  • [Gr] G.-M. Greuel, Der Gauss-Manin-Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten, Math. Ann. 214 (1975), 235–266. MR 0396554
  • [G] Phillip A. Griffiths, On the periods of certain rational integrals. I, II, Ann. of Math. (2) 90 (1969), 460-495; ibid. (2) 90 (1969), 496–541. MR 0260733
  • [H] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [M] Hideyuki Matsumura, Commutative algebra, W. A. Benjamin, Inc., New York, 1970. MR 0266911
  • [P] Gerardus Rudolf Pellikaan, Hypersurface singularities and resolutions of Jacobi modules, Drukkerij Elinkwijk B. V., Utrecht, 1985. Dissertation, Rijksuniversiteit te Utrecht, Utrecht, 1985; With a Dutch summary. MR 816348
  • [Sa] Kyoji Saito, On a generalization of de-Rham lemma, Ann. Inst. Fourier (Grenoble) 26 (1976), no. 2, vii, 165–170 (English, with French summary). MR 0413155
  • [S] Dirk Siersma, Quasihomogeneous singularities with transversal type 𝐴₁, Singularities (Iowa City, IA, 1986) Contemp. Math., vol. 90, Amer. Math. Soc., Providence, RI, 1989, pp. 261–294. MR 1000607, 10.1090/conm/090/1000607
  • [vS] D. van Straten, On the Betti numbers of the Milnor fibre of a certain class of hypersurface singularities, Singularities, representation of algebras, and vector bundles (Lambrecht, 1985) Lecture Notes in Math., vol. 1273, Springer, Berlin, 1987, pp. 203–220. MR 915176, 10.1007/BFb0078845
  • [T] B. Teissier, Introduction to equisingularity problems, Algebraic geometry (Proc. Sympos. Pure Math., Vol. 29, Humboldt State Univ., Arcata, Calif., 1974) Amer. Math. Soc., Providence, R.I., 1975, pp. 593–632. MR 0422256

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D40, 13D25, 14B05, 14J70

Retrieve articles in all journals with MSC: 13D40, 13D25, 14B05, 14J70

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society